# SDR 9JLA2022051332042

- Difficulty date: May 8, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N284J
- Make and model: Cessna 680SOV
- Aircraft serial: 6800105
- Aircraft time: 5,813 hours, 3,840 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 141319
- Part serial: 0303
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING START OF THE APU OF SMELLING EXHAUST FUMES. SUSPECTED THAT THE APU BLEED VALVE WAS NOT SHUTTING COMPLETELY. THE MAINTENANCE TEAM DETERMINED THAT THE APU BLEED AIR BUTTERFLY VALVE WAS INOPERABLE. THE VALVE WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
